Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have delayed periods, spotting seen, have abdomen pain, underwent raspa

hi im khen 19yrs. old i undergo raspa recently march 6, 2013.. i am confused because until now my menstruation period this month of april was very little as in drops only and it happens in 1 day only and until now theres no bleeding happened. as of now i feel the pain in my abdomen. and sometimes im thinking that the pain that i feel was im having a menstruation period. but theres no menstruation happened.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
After a dilatation and curettage, there is a possibility of experiencing scanty periods for a cycle or two, they may even get distorted. Yet, if this persists, you should get an opinion from your consultant as this needs further evaluation including hormonal profiles, sonogram etc. Please take proper diet, nutritional supplements and maintain a healthy weight. Hope your query is answered. Take care.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor